# SDR SWAA011382

- Difficulty date: May 5, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 48,268 hours, 22,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C34691
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT ROW 22 LT SIDE.  INSTALLED LENS PER MM.
